Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Protonix

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 05-09-2008, 02:47 PM
Greg
Guest
 
Posts: n/a
Default Heart problems

I was put on Protonix for a throat injury from ground fighting, I had my esophagus injured and a little acid reflux was keeping it from healing. I took Protonix for 3 weeks then I decided the side effects (my elbows were sore in the morning, I developed a bone sore in my jaw, and a mild twitch in my chest) the sore elbow and jaw got better but the twitch in my chest turned out to be my heart! <br><br>After 3 days of random 10-20 second heart flutters and mild tightness about half the day I went to the doctor. EKG was okay but when he listed to my heart he said I have an irregular extra beat and asked if I could feel it, I told him no it feels fine at the moment, but the flutter and tightness scares the hell out of me. I am 43 don't drink or smoke and am just below a professional athlete in health. I am being put on a 24 hour heart monitor tomorrow and have no clue what they can do to help me.<br><br><br>I will not recommend this medicine to anyone unless it's your only chance at life, as I believe it is killing me even after stopping taking it. Their website is useless for people with side effects. I called my brother two days ago and provided him will all my financial information - thats how bad this is for me.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
heart safety James E.. Benton Azopt 1 02-17-2009 09:04 AM
heart problems Jen W. Provigil 1 08-20-2007 12:24 AM
geodon-heart trouble? sheila Geodon 11 12-03-2005 06:00 AM
mess my heart up johnny boyd Spectracef 0 12-03-2005 06:00 AM
Heart Attack Craig Amerge 0 07-05-2005 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 11:50 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.